# SDR IPXA2025062601105

- Difficulty date: June 19, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- Aircraft time: 32,543 hours, 12,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 146T560967
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE PLATE WITH CORROSION DAMAGE AT STA 1601 LBL 59 IN BULK CARGO COMPARTMENT CEILING AREA. (REPLACE) 1. FABRICATE FILLER (P/N: 146T5609-67) PER BOEING DRAWING 146T5609 SH7 REV."-"; PL REV."AA" AS A SAMPLE I.A.W GMM-MTX CH 9.08 REV: 11 REQUIREMENT 2. INSTALL FABRICATE FILLER I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO: 146T5650 SH 5 REV: C 3. JOB COMPLETED
